# SDR 9701469986

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BR9661106
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY EXIT LIGHT AT ENTRY DOOR INOPERATIVE.  REPLACED POWER SUPPLY, OPERATIONAL CHECK NORMAL.
